# SDR FDEA202503040329

- Difficulty date: March 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N866FD
- Make and model: Boeing 777F
- Aircraft serial: 40672
- Aircraft time: 21,323 hours, 3,618 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINES AND CALLING FOR THE  AFTER  START  CHECKLIST AND COMPLETING FLOW, I HEARD AUTO  THROTTLE SERVO S AND NOTICED UNCOMMANDED THROTTLE  ADVANCEMENT. I RETARDED THROTTLES AT ABOUT 30% N1  AND DISCONNECTED. THRUST FMA WAS THR REF. TURNED  FLT DIRECTORS OFF AND BACK ON TO RESET TAKEOFF  MODE. RE-ENGAGED A/T AND MONITORED WHILE RUNNING  BEFORE TAKEOFF .  DURING TAXI OUT, TAKEOFF, AND  REST OF FLIGHT AUTOTHROTTLES WORKED NORMALLY.  NO EICAS MSG AND MX MSG, PERFORMED LEFT & RIGHT  TMCF - AUTOTHROTTLE SERVO LOOP FOR TMCS SYSTEM TEST  IAW AMM 22-31-00-5. ALL TESTS PASSED.   NO EICAS MSG AND MX MSG, PERFORMED LEFT & RIGHT TMCF - AUTOTHROTTLE SERVO LOOP   FOR TMCS SYSTEM TEST IAW AMM 22-31-00-5. ALL TESTS PASSED.
